Show simple item record

AuthorYousef, M. A. Q. [م . ع. يوسف]
AuthorAli, M. A.
AuthorAbu-Salih, M. S.
Available date2009-11-25T15:30:22Z
Publication Date1986
Publication NameQatar University Science Bulletin
CitationQatar University Science Bulletin, 1986, Vol. 6, Pages 23-32.
URIhttp://hdl.handle.net/10576/10217
AbstractA variety of shrinkage methods have been proposed for estimation of some unknown parameter by considering estimators based on a prior guess of the value of the parameter. We compare some of the shrunken estimators for the parameters^ and 9 of the exponential distribution through simulation
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleOn Some Shrinkage Techniques For Estimating The Parameters Of Exponential Distribution
TypeArticle


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record